MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE ARNOT NEURO PACK 191; NEUROLOGICAL TRAY

MEX03 MEXICO-JUAREZ PRESOURCE ARNOT NEURO PACK 191; NEUROLOGICAL TRAY
Model Number SNE7AANAOA
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot#190725591sh, showed no exception recorded in the device history record that could lead to the reported incident.Based on supplier investigation, device history record review did not indicate any exception that could lead to the reported incident.The production process of bleaching, drying cutting, folding, steam pretreatment, counting, banding and packaging was performed according to standard operation procedure requirements.As sample was not available for investigation, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported that the interwoven threads from xray gauze sponge c-nxr4416a from the arnot neuro pack sne7aanaoa are coming apart and were found on the surgical instruments during a back surgery.The sterile field was replaced and a count of supplies performed requiring minimal delay of minutes per customer.There was no injury or adverse effect to the patient.Based on potential risk to the patient, cardinal health is proactively filing an mdr.

Brand Name
ARNOT NEURO PACK 191
Common Device Name
NEUROLOGICAL TRAY
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9873813
Report Number1423537-2020-00442
Device Sequence Number752431
Product Code OJG
UDI-Device Identifier10888439407297
UDI-Public10888439407297
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSNE7AANAOA
Device Catalogue NumberSNE7AANAOA
Device Lot Number308060
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;